# SDR CA090720005

- Difficulty date: July 14, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Burned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) CONNECTOR PLUG J114, P114 BEHIND THE GALLEY HEATER PANEL ON THE G1 GALLEY WAS FOUND SMOKING AND BADLY BURNED.  ALSO, WIRE BUNDLE WAS BADLY BURNED AS THE TERMINAL BLOCKS, ETC ALSO STARTED TO BURN THE INSULATION ON THE CEILING.  AIRLINE IS IN THE PROCESS OF PULLING THE G1 GALLEY TO IDENTIFY TOTAL DAMAGE AND ALSO TO TRY TO FIND THE ROOT CAUSE. NO ADDITIONAL DETAILS AVAILABLE AT THE PRESENT TIME.
